# SDR DALA2019073104497

- Difficulty date: July 30, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 53,169 hours, 36,720 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION WAS FOUND FROM STA XF 91 TO XF 99, AT LEFT INBD FLAP AFT MOVABLE VANE IN REF NRC 00337. AI. NRC 00655: REPAIR WAS PERFORMED ON DELAMINATION AREA FROM STA XF 91 TO XF 99, AT LEFT INBD FLAP AFT MOVABLE VANE PER SRM 51-70-02-0G PAR.15.A.(1) TO (15) AND TABLE 6 IN REFERENCE SRM 57-53-01-2R-1 PAR.4.D. (LP #1198313)
